Social Anxiety Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
I posted a week ago about using Xanax and Inderal/Propranolol for public speaking-induced panic attacks. I was prescribed both recently and used them as prescribed on Weds. for an event. Yesterday and today I seem to be feeling some kind of rebound effect - I'm very anxious, with a racing heart and generally feeling shaky. Could this be an after-effect of the medication? I only took them that one day, other than a "practice run" with the Xanax (.5 mg dose) the week before. Feeling very strange and worried. Has anyone else experienced this?
 

·
Registered
Joined
·
6 Posts
I have taken Propranolol before and had no adverse side effects. It is a beta blocker and blocks the body's ability to produce adrenaline and lows blood pressure and slows the heart from beating too fast; so just reduces the physical effects of stress.
Maybe try the Propanolol next time by itself and then that way you would know if it is the culprit.
I have heard more instance of rebound anxiety from benzos than Propranolol.
 

·
Registered
Joined
·
66 Posts
i've sorta felt the same way days after taking Propranolol. not sure if it's a mental or physical thing either but seems to go away after I exercise.
 

·
Registered
Joined
·
820 Posts
Propanolol might have that counter-effect.

Try to isolate each medication so you know the effects of it.

Xanax makes it sleepy for me.
 
1 - 4 of 4 Posts
Top